# SDR CA131001011

- Difficulty date: September 27, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 3,105 hours
- Engine: Tmeca ARRIEL2B1
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Housing
- Part number: 135013
- Condition: Damaged
- Location: Engine
- Part time: 2,958 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING INITIAL INSTALLATION THE UPPER AND LOWER HALVES ARE MATED TOGETHER WHILE BEING INDIVIDUALLY FITTED TO EACH ACFT.  THE UPPER HOUSING HAS A SHORT EXTENDED LIP AT HE AFT OF THE HOUSING TO ALLOW FOR THE ADJUSTMENT FOR THE CUSTOM FIT.  THE EXCESS APPROXIMATELY .5" X 16" IS LEFT ON THE ENGINE SIDE OF THE FILTER.  OVER THE COURSE OF TIME THE ENGINE VIBRATION HAVE WORN DOWN THE EXCESS FIBERGLASS TO A PAPER THIN LIP, TO THE POINT OF BREAKING OFF AND BEING INGESTED BY THE ENGINE.
